X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
47h04 (257) 257
mathematics (214) 214
mathematics, applied (172) 172
analysis (110) 110
mathematics, general (109) 109
47h10 (95) 95
applications of mathematics (56) 56
theorems (52) 52
47h05 (48) 48
mathematical analysis (48) 48
49j53 (44) 44
optimization (44) 44
convergence (43) 43
operators (43) 43
operations research & management science (41) 41
fixed point (40) 40
geometry (40) 40
banach space (38) 38
mapping (36) 36
54c60 (35) 35
mathematical methods in physics (33) 33
fixed points (32) 32
studies (32) 32
47h09 (29) 29
calculus of variations and optimal control; optimization (29) 29
54h25 (26) 26
algorithms (25) 25
49j40 (24) 24
65k10 (24) 24
existence (24) 24
mappings (24) 24
topology (24) 24
applied mathematics (23) 23
stability (23) 23
approximation (20) 20
47j20 (19) 19
inclusions (19) 19
theory of computation (19) 19
banach-spaces (18) 18
operations research/decision theory (18) 18
set-valued mapping (18) 18
algebra (17) 17
banach spaces (17) 17
inequalities (17) 17
differential geometry (16) 16
hilbert space (16) 16
mathematical and computational biology (16) 16
secondary 47h04 (16) 16
47j25 (15) 15
maps (15) 15
mathematical models (15) 15
90c33 (13) 13
geometry and topology (13) 13
regularity (13) 13
spaces (13) 13
theoretical, mathematical and computational physics (13) 13
computer science, general (12) 12
engineering, general (12) 12
metric regularity (12) 12
metric space (12) 12
probability theory and stochastic processes (12) 12
differential equations (11) 11
economics / management science (11) 11
existence theorems (11) 11
generalized equation (11) 11
generalized equations (11) 11
multifunctions (11) 11
usage (11) 11
variational inequality (11) 11
equations (10) 10
fixed-points (10) 10
maximal monotone operator (10) 10
nonexpansive-mappings (10) 10
numerical analysis (10) 10
projection (10) 10
real functions (10) 10
set-valued mappings (10) 10
28b20 (9) 9
34a60 (9) 9
34b15 (9) 9
34c25 (9) 9
34g25 (9) 9
47h06 (9) 9
47h11 (9) 9
49j52 (9) 9
computer science (9) 9
equilibrium (9) 9
functional analysis (9) 9
iterative algorithms (9) 9
iterative methods (9) 9
mathematics of computing (9) 9
multivalued map (9) 9
operator theory (9) 9
optimization and control (9) 9
26b25 (8) 8
47h07 (8) 8
algorithm (8) 8
aubin continuity (8) 8
econometrics (8) 8
equilibrium problem (8) 8
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Stochastic Analysis and Applications, ISSN 0736-2994, 05/2018, Volume 36, Issue 3, pp. 495 - 520
The article is devoted to new properties of Aumann, Lebesgue, and Itô set-valued stochastic integrals considered in papers [1,2]. In particular, it contains... 
set-valued stochastic processes | 60H05, 28B20, 47H04 | set-valued stochastic integrals | approximation theorems | 28B20 | MATHEMATICS, APPLIED | STATISTICS & PROBABILITY | 60H05 | 47H04 | Theorems | Approximation | Mathematical analysis | Integrals | Stochastic processes
Journal Article
Acta Mathematica Scientia, ISSN 0252-9602, 05/2018, Volume 38, Issue 3, pp. 791 - 804
In this article, we introduce and investigate the concept of multivalued hybrid mappings in CAT(0) spaces by using the concept of quasilinearization. Also, we... 
47H09 | convex optimization | 47H10 | Multivalued hybrid mappings | CAT spaces | 47H04
Journal Article
Optimization, ISSN 0233-1934, 05/2019, Volume 68, Issue 5, pp. 955 - 980
In this work, we suggest modifications of the self-adaptive method for solving the split feasibility problem and the fixed point problem of nonexpansive... 
weak and strong convergence | Split feasibility problem | Banach space | fixed point problem | self-adaptive method | 47H10 | 47H04 | 54H25
Journal Article
Optimization, ISSN 0233-1934, 11/2019, Volume 68, Issue 11, pp. 2071 - 2087
In this paper, we deal with three aspects of p-cyclically monotone operators. First, we introduce a notion of monotone polar adapted for p-cyclically monotone... 
linear p-cyclically monotone operators | Fitzpatrick functions of order p | 49J53 | Brézis-Browder theorem | p-cyclically monotone operators | 47H05 | 47H04 | Banach space | Linear operators
Journal Article
Journal of Inequalities and Applications, ISSN 1025-5834, 12/2018, Volume 2018, Issue 1, pp. 1 - 11
In this paper, we consider the multiobjective linear programs where coefficients in the objective function belong to uncertainty sets. We introduce the concept... 
uncertainty sets | robust efficient solutions | Analysis | 90A14 | Mathematics, general | multiobjective linear programs | scalarization | Mathematics | Applications of Mathematics | 47S40 | 47H04 | MATHEMATICS | MATHEMATICS, APPLIED | Research
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 3/2019, Volume 27, Issue 1, pp. 87 - 101
We introduce the notion of quasimonotone polar of a multivalued operator, in a similar way as the well-known monotone polar due to Martínez-Legaz and Svaiter.... 
Quasimonotone operators | Quasimonotone polarity | Adjusted normal cones | Mathematics | Optimization | Maximal quasimonotone operators | 49J53 | Minty variational inequality | Analysis | 46B99 | Minimization problem | 47H05 | 47H04 | MATHEMATICS, APPLIED
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1812, 12/2019, Volume 2019, Issue 1, pp. 1 - 14
In this paper, we establish a new iteration method, called an InerSP (an inertial S-iteration process), by combining a modified S-iteration process with the... 
MIS-iteration | Mathematical and Computational Biology | Mathematics | Topology | Nonexpansive mapping | 54H25 | Common fixed point | Analysis | Mathematics, general | Applications of Mathematics | Differential Geometry | Inertial extrapolation | 47H04 | Algorithms | Iterative methods | Banach space | Convergence
Journal Article
Stochastic Analysis and Applications, ISSN 0736-2994, 03/2019, Volume 37, Issue 2, pp. 243 - 270
The paper is devoted to some selection theorems for set-valued stochastic integrals considered in papers by Kisielewicz et al. In particular, the Itô... 
set-valued stochastic processes | 28B20 | decomposable sets | set-valued integrals | Set-valued mappings | 60H05 | 47H04 | MATHEMATICS, APPLIED | STATISTICS & PROBABILITY | Integrals | Theorems | Stochastic processes
Journal Article
Acta Mathematica Vietnamica, ISSN 0251-4184, 12/2017, Volume 42, Issue 4, pp. 675 - 700
In this paper, the solvability of Darboux problems for nonlinear fractional partial integro-differential equations with uncertainty under Caputo gH-fractional... 
03E72 | 47H10 | Fractional partial integro-differential equation | Mathematics, general | Global existence | Mathematics | 46S40 | Hyers-Ulam stability | Fuzzy solutions | 47H04
Journal Article
Fixed Point Theory and Applications, ISSN 1687-1820, 12/2015, Volume 2015, Issue 1, pp. 1 - 12
In this paper, we prove Browder’s convergence theorem for G-nonexpansive mappings in a Hilbert space with a directed graph. Moreover, we also prove strong... 
Browder’s convergence theorem | Mathematical and Computational Biology | fixed point theorems | Mathematics | Topology | nonexpansive mappings | 47H10 | edge-preserving | Analysis | directed graph | Mathematics, general | Applications of Mathematics | Differential Geometry | 47H04
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 07/2015, Volume 36, Issue 7, pp. 942 - 950
This article studies essential stabilities of fixed points under the dual perturbations of functions and domains using uniform topology. We show that each... 
Minimal elements | Fixed points | 47H10 | Stability | Essential sets | 47H04 | MATHEMATICS, APPLIED | MAPPINGS
Journal Article
Journal of Fixed Point Theory and Applications, ISSN 1661-7738, 9/2019, Volume 21, Issue 3, pp. 1 - 14
In this article, we introduce relaxed $$ \mu $$ μ -quasimonotone set-valued vector field on Hadamard manifolds and prove the existence of solutions of the... 
relaxed $$\mu $$ μ -quasiconvex | Mathematical Methods in Physics | Analysis | Hadamard manifold | relaxed $$ \mu $$ μ -quasimonotone | Mathematics, general | Secondary 58E35 | Mathematics | variational inequality | Primary 49J40 | 47H04
Journal Article
Set-Valued and Variational Analysis, ISSN 1877-0533, 6/2012, Volume 20, Issue 2, pp. 229 - 247
We study the new variational inequality problem, called the Common Solutions to Variational Inequalities Problem (CSVIP). This problem consists of finding... 
Geometry | Maximal monotone mapping | 47J20 | Variational inequality | Analysis | 49J40 | Mathematics | Hilbert space | 47H05 | Iterative procedure | Nonexpansive mapping | 47H04 | SYSTEM | MATHEMATICS, APPLIED | SETS | CONVERGENCE | PROJECTION ALGORITHMS | Censorship
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 8/2018, Volume 44, Issue 4, pp. 1109 - 1115
It is well-known that Mann’s algorithm fails to converge for Lipschitz pseudo-contractive mappings and strong convergence of Ishikawa’s algorithm for Lipschitz... 
Lipschitz pseudo-contractive mappings | Secondary 47H09 | 47H10 | Primary 47H04 | Ishikawa process | Mathematics, general | Mathematics | Reflection | Gradient algorithm | MATHEMATICS | ITERATION METHOD
Journal Article
Mathematische Nachrichten, ISSN 0025-584X, 07/2019, Volume 292, Issue 7, pp. 1530 - 1550
In this paper, we study the following quasilinear Schrödinger equations of the form −Δu+V(x)u−Δ(|u|2α)|u|2α−2u=g(x,u),x∈RN,where α>34, V∈C(RN,R), g∈C(RN×R,R).... 
35J20 | high energy solution | 34B15 | 58E05 | perturbation approach | 35P05 | 35J70 | 35P30 | quasilinear Schrödinger equation | 47H04 | EXISTENCE | MATHEMATICS | quasilinear Schrodinger equation | SOLITON-SOLUTIONS | ELLIPTIC-EQUATIONS
Journal Article
Numerical Functional Analysis and Optimization, ISSN 0163-0563, 06/2017, Volume 38, Issue 6, pp. 705 - 722
In this paper, we prove strong convergence of Mann iterative schemes to fixed points of multi-valued demicontractive non-self mappings in complete CAT(0)... 
47H10 | fixed points | demicontractive mappings | CAT space | multi-valued mappings | Hausdorff distance | 37C25 | non-self mappings | 47H04 | MATHEMATICS, APPLIED | FIXED-POINT THEOREMS | NONEXPANSIVE-MAPPINGS | APPROXIMATION | Theorems | Convergence
Journal Article
Journal of Optimization Theory and Applications, ISSN 0022-3239, 4/2019, Volume 181, Issue 1, pp. 61 - 94
Journal Article
Optimization: On the occasion of the 40th anniversary of the Journal, dedicated to the memory of its founder, Professor Karl-Heinz Elster, and to Professor Alfred Göpfert in celebration of his 80th birthday (Part 1), ISSN 0233-1934, 01/2015, Volume 64, Issue 1, pp. 49 - 79
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1017-060X, 10/2018, Volume 44, Issue 5, pp. 1283 - 1294
This work introduces a remarkable property of enlargements of maximal monotone operators. The basic tool in our analysis is a family of enlargements,... 
hbox {Weak}^{}$$ Weak ∗ -lower semicontinuity | Primary 47H05 | varepsilon $$ ε -Subdifferential | Subdifferential | Mathematics, general | Mathematics | 47N10 | Secondary 47H04 | 26E25 | Enlargement
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.